# SDR FDEA202205231277

- Difficulty date: May 23, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Panel
- Part number: AJC75181
- Condition: Delaminated
- Location: Zone 42
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 ENGINE INLET PICKLE RARREL PANEL # 361BL IS DELAMINATED .  PREPPED AND REPAIRED #2 ENGINE INLET PICKLE BARREL PNL  #361BL PER SRM  51-62-01-  OG., DOUGLAS. DRWG.AJC7518-1
